Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Waqs

BP Absorbing

Recommended Posts

Does any1 else have the same problem that when you are applying BP cream to your face (morning + night), Its difficult for your skin to absorb it?

This has been happening to me alot recently and I feel this is the reason which my acne is not clearing up like it used to. I follow Dans instructions sharply and yet still while im softly rubbing in the cream at the end there is always some left on my face which is not absorbed. But it is wayyy too dry and flaky so i jus slowly get it off my face..

This problem is wasting BP cream and also not helping my acne at all.

Any help and feedback much appreciated.

Share this post


Link to post
Share on other sites

mine takes like 5 minutes for mine to absorb and i dont even use as much as dan said in the regimen.. if i did i dont think it would absorb..

i still find that some of mine doesnt absorb and it turn out all white when it is dry.

Share this post


Link to post
Share on other sites

just keeping rubbing it in until you cant see it anymore, many people give up after 5 mins but bear in mind that your skin has got used to BP being applied which has made your skin harder and less absorbent than soft skin you had before the regimen!

so just rub BP in until its all gone

Share this post


Link to post
Share on other sites

I would also recommend putting on a little BP at a time (say on your hcin), and get that absorbed. Work on the rest of your face with a little, and then go back and start all over until you have put on as much BP as you want. I found that when I tried to put on the entire amount of BP at one time it didn't absorb as well as this method. It still takes about 15 minutes to apply everything, but I don't get those white streaks you are talking about and I think it works better, for me anyway.

Share this post


Link to post
Share on other sites
Does any1 else have the same problem that when you are applying BP cream  to your face (morning + night), Its difficult for your skin to absorb it?

This has been happening to me alot recently and I feel this is the reason which my acne is not clearing up like it used to. I follow Dans instructions sharply and yet still while im softly rubbing in the cream at the end there is always some left on my face which is not absorbed. But it is wayyy too dry and flaky so i jus slowly get it off my face..

This problem is wasting BP cream and also not helping my acne at all.

Any help and feedback much appreciated.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×